Change search
ReferencesLink to record
Permanent link

Direct link
Wolff's inequality in multi-parameter Morrey spaces
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2012 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 271, no 3, 781-787 p.Article in journal (Refereed) Published
Abstract [en]

We prove Wolff inequalities for multi-parameter Riesz potentials and Wolff potentials in Lebesque spaces Lp(Rd) and multi-parameter Morrey spaces Lp λ(Rd), where Rd = Rn1 × Rn2 ×···× Rnk , λ = (λ1,...,λk) and 0 < λi ≤ ni, 1 ≤ i ≤ k, in the dyadic case as well as in the non-dyadic (continuous) case.

Place, publisher, year, edition, pages
Berlin: Springer, 2012. Vol. 271, no 3, 781-787 p.
Keyword [en]
Riesz potential, Wolff potential, multi-parameter potential, dyadic potential, Wolff inequality, Morrey space
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-57086DOI: 10.1007/s00209-011-0890-yISI: 000306342700011OAI: diva2:539611
Available from: 2012-07-04 Created: 2012-07-04 Last updated: 2014-05-06Bibliographically approved

Open Access in DiVA

fulltext(129 kB)50 downloads
File information
File name FULLTEXT03.pdfFile size 129 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Mathematische Zeitschrift
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 61 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 97 hits
ReferencesLink to record
Permanent link

Direct link